CSpace

Browse/Search Results:  1-10 of 65 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
GLOBAL BIFURCATIONS AND A PRIORI BOUNDS OF POSITIVE SOLUTIONS FOR COUPLED NONLINEAR SCHRODINGER SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2019, 卷号: 12, 期号: 7, 页码: 1905-1927
Authors:  Dai, Guowei;  Tian, Rushun;  Zhang, Zhitao
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Bifurcation  Schrodinger systems  positive solutions  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5912-5941
Authors:  Liu, Zhisu;  Zhang, Zhitao;  Huang, Shuibo
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Schrodinger-Poisson-Slater problem  Positive solution  Perturbation technique  Concentration-compactness principle  
Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 18
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
Kirchhoff-type problems  Vanishing potentials  Schrodinger equation  Ground state solution  Asymptotic behaviour  
Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 19
Authors:  Lou, Zhenluo;  Weth, Tobias;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Symmetry breaking  Morse index  Henon-Schrodinger system  Ground state solution  35B06  35J50  35J57  
Proof of the Henon-Lane-Emden conjecture in R-3 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 1, 页码: 202-226
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:10/0  |  Submit date:2019/01/11
Henon-Lane-Emden conjecture  Nonlinear elliptic weighted system  Liouville-type theorems  
amonotonicitytheoremanditsapplicationstoweightedellipticequations 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 10, 页码: 1925
Authors:  Li Kui;  Zhang Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2019/12/13
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:18/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle